Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear sir I have a feel some problem in my teeth every 2 week. I can't it any thing because of upper ane down side teeth comes to contact its very hard for me. I feel batter when I take pills please give me reply.

3 Doctors Answered
It seems you have some infection in your mouth. You should visit near by dentist.
You found this helpful
I think you have pulpit is any injury food lodgement old filling get a x ray done you may send me if you keep cold water in your mouth you may get temp relief.
You found this helpful
Get a root canal treatment done on the tooth.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.